... on it for that long i only take half of the pill once a day
I don't think it is bad at all. I've been on 1.5 mgs daily and recently was able to taper down to 0.5 mgs. This must be done only with a doctor's approval. Taking a necessary medication for as long as necessary isn't bad. I continue to work on the reasons for my anxiety and hopefully someday will be able to go with out the benzodiazepine, but until such time I will take what is necessary for me to feel comfortable and for me to function practically with a reduction in symptoms. I have the right to be symptom free.
Angie your worring over nothing your doing real good if that is all you take people are on it for many different reasons yes you get dependent on it but that low dose you well have no problem the doctor well taper you off very slowly..Many scare people because its a benzodiazipine and many people say stuff and you see stuff that scares us as long as you take it the way it is prescribed and do not take more etc it is a very necessary drug for many of us..Please don't worry it is common to be on these for years.Chuck1957 medically retired pharmacy technician Cpht.
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Oct 2010 • 2 answers
Posted 6 Jun 2012 • 5 answers
Posted 8 Oct 2013 • 2 answers
Hi I'm on 1mg clonazepam for the 17 years due to severe panic attacks,I can't miss 1 dose.Need help?
Posted 16 Apr 2016 • 0 answers
Posted 1 day 13 hours ago • 1 answer